It All Started after the Zoloft

“…suicidal urges, feeling out of it, feeling faint, heart racing, nervousness, dizziness, feeling out of it like You’re not here, feeling cold which accompanied the EXTREME anxiety and shaking…”

 

Jan 22nd & 23rd 2002, I took 25 mg of Zoloft each day.

The 24th I woke up at 7 AM shaking all over & petrified for no reason. I automatically linked it 2 the Zoloft cuz I was great before I took them. Again it happened that night. Friday morning I went to ER, I was given some medicine (did nothing because it wasn’t what was wrong)

For about a week-a week and a half I would be shaking and petrified Mostly the symptoms were at night. Somewhere I read on these boards that it usually happens after the time period that U took the Zoloft. I was taking them in the middle of the day. So maybe that explains why it happened at night. Anyways. My mother slept in my room 1 night, was w/me other nights/& I was even in her room sleeping some nights… I haven’t waked up with that shaking and PETRIFIED since then BUT I have had a long list of other symptoms. I will say which just so U can inform others…stomach aches, diarrhea, stomach burn, chest pain (left, right, middle areas) SPINNING feeling, SWAYING feeling, nausea, WEAKNESS real bad, feeling unreal, VERY sound sensitive, VERY food sensitive, suicidal, suicidal urges, feeling out of it, feeling faint, heart racing, nervousness, dizziness, feeling out of it like You’re not here, feeling cold which accompanied the EXTREME anxiety and shaking.

I got slow motion one time, and very light sensitive once, one time I felt like I was gonna black out (things actually got dark).

So many others probably I missed.

A few calmed down. But sometimes I feel as though I’m worse in some ways.

Sometimes I fear going to sleep; sometimes it’s hard for me to eat cuz my symptoms get worse. And most the time I want to give up. If I weren’t so afraid to do something to myself (afraid of pain or More pain should I say) then I probably wouldn’t be here. It’s sooooo hard to deal with this. Day in and out I get soooo weak and have to lie in bed all the time. I feel sad from this. I feel alone at times. And scared a lot. I mean dr’s don’t agree, and most people say Oh but Half time life on that pill, or oh how could it do that. I worry cuz I heard something on serotonin syndrome, yet I know drs wouldn’t test me, besides I’m afraid to even look at what it is. I mean this only all started right after Zoloft.

My pills were very out of date about a year or 2…

I went through withdrawal b4 but it was NO WHERE near as bad as this. My mom and I also aren’t good with medicine, one time I took generic Tylenol I think 500 mg and I got real nervous. That’s what happens when I take to much medicine.

Anyways that’s enough for now.

Sharon

 

3/16/2002

This is Survivor Story number 38.
Total number of stories in current database is 48

361 total views, 1 views today

Posted in Breaking News - Our Most Recent Serotonin Nightmares., SSRI Survivor Stories and tagged , , , , , , , , , .

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply